# SDR DALA2025020200769

- Difficulty date: January 30, 2025
- Submitted: February 2, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,839 hours, 31,124 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Support Fitting
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 DISC: ERA 623985-14AD REV ORIG FOR 80VU AVIONICS RACK SUPPORT FITTINGS REQUIRES FOLLOW ON ACTIONS. C/A: ACCOMPLISH SECTION II REPEAT INSPECTIONS EVERY 500 FC UNTIL SECT ION III PERMANENT REPAIR. PERMANENT REPAIR SECTION III REQUIRED WITHIN 4500 FC. ASSOCIATED ER/A 00-623985 ADDED FOR AC 3276. (LP: 0787731)
